MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 6599612, 02-020-13-0240 - truliant cr cem fem cr cem left sz 4.6646776, 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.6757114, 201-78-15 - holding pin mini sharp point 4 pk.6737472, 201-78-98 - 2 pk, schanz pin, 4mm x 130mm.5340625, 521-78-23 - threaded pin size 2.3 collared 2pk.S20580, 521-78-32 - threaded pin size 3.0 collarless 2pk.S205806, 521-78-32 - threaded pin size 3.0 collarless 2pk.1069721010, a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 2 years post op the initial tka, this male patient was revised due wear.Surgeon noted some wear on the posterior medial edge, replaced poly and resurfacing the patella.He released the pcl.He stated that there was a good chance the patella was causing pain so he resurfaced the patella.The original surgery he left the patella alone.Explant not available, hospital does not release to the reps.Patient left in stable condition.
 
Additional Manufacturer Narrative
(h3) the revision reported may have been the result of the pain due to not resurfacing the patella during the initial surgery.An additional contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.However, this cannot be confirmed as the tibial insert was not returned for (h6) component code: 734, bearings.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16477933
Report Number1038671-2023-00336
Device Sequence Number14234537
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2025
Device Catalogue Number02-022-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer07/19/2023
09/10/2026
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date08/10/2023
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown